CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
RICHARDSON EXTRAPOLATION AND DEFECT CORRECTION OF FINITE ELEMENT METHODS FOR OPTIMAL CONTROL PROBLEMS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2010, 卷号: 28, 期号: 1, 页码: 55-71
作者:  Liu, Tang;  Yan, Ningning;  Zhang, Shuhua
收藏  |  浏览/下载:108/0  |  提交时间:2018/07/30
Optimal control problem  Finite element methods  Asymptotic error expansions  Defect correction  A posteriori error estimates  
Uniform optimal-order estimates for finite element methods for advection-diffusion equations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 4, 页码: 555-559
作者:  Lin, Qun;  Wang, Hong;  Zhang, Shuhua
收藏  |  浏览/下载:100/0  |  提交时间:2018/07/30
Advection-diffusion equation  bilinear finite element method  linear triangular element method  nonconforming finite element method